2 doctors weighed in:

I am on biaxin (clarithromycin) for a sinus infection. I am wondering if one of the side effects is increased thirst? I am drinking a lot of water! 1-2 gallons a day.

2 doctors weighed in
Dr. John Munshower
Family Medicine
1 doctor agrees

In brief: Increased thirst

Increased thirst is a possible side effect listed with biaxin (clarithromycin).
If you have had a mild fever with your infection, that also can trigger a response to drink more as you lose water through perspiration/fever, etc. Best wishes.

In brief: Increased thirst

Increased thirst is a possible side effect listed with biaxin (clarithromycin).
If you have had a mild fever with your infection, that also can trigger a response to drink more as you lose water through perspiration/fever, etc. Best wishes.
Dr. John Munshower
Dr. John Munshower
Thank
Get help from a real doctor now
Dr. William Forsythe
Board Certified, Emergency Medicine
24 years in practice
171K people helped
Continue
111,000 doctors available
Read more answers from doctors